# SDR DXTA200702084

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 7,865 hours, 5,031 cycles
- Engine: Allsn AE3007C
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT RT ELEVATOR DEFLECTED DOWN ON EICAS. RT AILERON DEFLECTED UP ON EICAS. CONTROL COLUMN SHOWS RT TURN DURING STRAIGHT AND LEVEL FLIGHT.  C/W AILERON RIGGING I/A/W CE 750 M/M 27-10-00.  TENSIONS CHECK GOOD AND OPS CHECK GOOD.
